# SDR UPS05845636

- Difficulty date: October 11, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 BS 1890 L32L END FITTING HAS CORROSION AND ELONGATED HOLES.  REMOVED AND REPLACED END FITTING AT FS 1890 L32L IAW SRM 51-1-20D, AND SRM 51-3-2.
